MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 AML 12.0 STD 6.3 5/8 STD 12/14; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 AML 12.0 STD 6.3 5/8 STD 12/14; HIP FEMORAL STEM/SLEEVE
Catalog Number 155403000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address broken aml stem.The trunnion was broken.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML 12.0 STD 6.3 5/8 STD 12/14
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6883157
Report Number1818910-2017-25090
Device Sequence Number13784248
Product Code LPH
UDI-Device Identifier10603295058434
UDI-Public10603295058434
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K953694
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155403000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2017
Supplement Date Received by Manufacturer12/07/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR